# SDR USAA990066

- Difficulty date: January 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47099
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Part time: 80,321 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-6 CHECK, FOUND .5 INCH RADIUS OF CORROSION AROUND ACCESS HOLES ON SKIN EXTERNAL DOUBLER FORWARD CARGO DOOR LOWER STOPS.  REPLACED DEFECTIVE PART WITH IDENTICAL PART PER EA 5700A.  (M)
